Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2011 April;146(2) > Giornale Italiano di Dermatologia e Venereologia 2011 April;146(2):155-8

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORTS   

Giornale Italiano di Dermatologia e Venereologia 2011 April;146(2):155-8

Copyright © 2011 EDIZIONI MINERVA MEDICA

language: English

Pustular psoriasis and drug-induced pustulosis

Serra D., Gonçalo M., Mariano A., Figueiredo A.

Department of Dermatology, University Hospital of Coimbra, Coimbra, Portugal


PDF


We report the case of a 65-year-old female patient that has suffered several flares of exanthematous pustulosis, some of them attributable to pustular psoriasis and others that were drug-induced, resembling acute generalized exanthematous pustulosis. In particular, we describe two severe flares that were induced by ciprofloxacin. Patch tests yielded positive results to ciprofloxacin and to other quinolones and reproduced the original lesional pattern both clinically and histologically. We discuss the diagnostic challenge that exanthematous pustulosis represents and the value of patch testing in this setting, as a helpful tool to assess drug participation in these eruptions.

top of page